# SDR UALA2013072605253

- Difficulty date: July 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 90,866 hours, 14,402 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 134
- Condition: Failed
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PRIORITY VALVE EICAS MESSAGE.  R & R NR 1 ENGINE PRESSURE REGULATOR VALVE CONTROLLER IAW AMM.  ACCOMPLISHED ENGINE IDLE RUN, NO BLEED FAULTS.
